Test for $C^1$-smooth linearization of an autonomous system in a neighborhood of a nondegenerate singular point
Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 91-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_49_3_a12,
author = {V. S. Samovol},
title = {Test for $C^1$-smooth linearization of an autonomous system in a~neighborhood of a~nondegenerate singular point},
journal = {Matemati\v{c}eskie zametki},
pages = {91--96},
year = {1991},
volume = {49},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a12/}
}
TY - JOUR AU - V. S. Samovol TI - Test for $C^1$-smooth linearization of an autonomous system in a neighborhood of a nondegenerate singular point JO - Matematičeskie zametki PY - 1991 SP - 91 EP - 96 VL - 49 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a12/ LA - ru ID - MZM_1991_49_3_a12 ER -
V. S. Samovol. Test for $C^1$-smooth linearization of an autonomous system in a neighborhood of a nondegenerate singular point. Matematičeskie zametki, Tome 49 (1991) no. 3, pp. 91-96. http://geodesic.mathdoc.fr/item/MZM_1991_49_3_a12/